# SDR MALA010295

- Difficulty date: January 3, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 3,411 hours, 3,544 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN ST JOHNS, NF.  IB FWD AIRSTAIR GUIDE RAIL CORRODED ON FWD. ENG.  REPLACE WITH NEW RAIL.  MAINTENANCE REPLACED NEW AIRSTAIR GUIDE RAIL, REPLACED IAW BAE SRM PROCEDURES.
